# SDR SWIA202265886

- Difficulty date: April 11, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: SH670319963
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SEVICE DOOR LOWER SILL CAP ANGLE FORM FS319.7 TO FS.349.00 CORRODED IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 6/6/2022)    EVALUATED CORROSION ON SERVICE DOOR LOWER SILL CAP ANGLE FS319.7 TO FS349.00 AND FOUND 100% MATERIAL LOSS. OUT OF LIMITS. REPLACED PART. INSTALLED NEW SERVICE DOOR LOWER SILL CAP ANGLE FROM FS319.7 TO FS349.00  REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG# SH670-31950 REV-Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
